# SDR Z5FA2011010900001

- Difficulty date: January 2, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N550CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605551
- Aircraft time: 6,176 hours, 4,395 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 66600031
- Condition: Broken
- Location: Elevator Trim
- Part time: 6,176 hours, 4,395 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DESCENDING, BOTH ELECTRIC AND MANUAL ELEVATOR TRIM BECAME INOPERATIVE.  AN EMERGENCY WAS DECLARED.  ACFT LANDING WAS UNEVENTFUL.  MX FOUND THE LT AFT ELEVATOR TRIM CABLE BROKEN. THE CABLE WAS REPLACED, SYS RIGGED AND OPS CHECK WAS SUCCESSFUL.  ACFT WAS RETURNED TO SERVICE.
